# SDR HEEA076426

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 12,823 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Part serial: 111176
- Condition: Malfunctioned
- Location: Atc System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WOULD NOT TRANSMIT POWER MODE C SIGNALS. IN SHOP REPAIR.
